RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 2, Pages 318–334 (Mi aa1590)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

A uniqueness theorem and subharmonic test functions

B. N. Khabibullin, Z. F. Abdullina, A. P. Rozit

Faculty of Mathematics and Information Technologies, Bashkir State University, Ufa, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00024a


Full text: PDF file (276 kB)
First page: PDF file
References: PDF file   HTML file
Received: 30.08.2017

Citation: B. N. Khabibullin, Z. F. Abdullina, A. P. Rozit, “A uniqueness theorem and subharmonic test functions”, Algebra i Analiz, 30:2 (2018), 318–334

Citation in format AMSBIB
\Bibitem{KhaAbdRoz18}
\by B.~N.~Khabibullin, Z.~F.~Abdullina, A.~P.~Rozit
\paper A uniqueness theorem and subharmonic test functions
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 2
\pages 318--334
\mathnet{http://mi.mathnet.ru/aa1590}
\elib{http://elibrary.ru/item.asp?id=32469636}


Linking options:
  • http://mi.mathnet.ru/eng/aa1590
  • http://mi.mathnet.ru/eng/aa/v30/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Khabibullin, F. B. Khabibullin, “K raspredeleniyu nulevykh mnozhestv golomorfnykh funktsii. III. Teoremy obrascheniya”, Funkts. analiz i ego pril., 53:2 (2019), 42–58  mathnet  crossref  elib
    2. Khabibullin B.N., Khabibullin F.B., “Zeros of Holomorphic Functions in the Unit Ball and Subspherical Functions”, Lobachevskii J. Math., 40:5, 1, SI (2019), 648–659  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:163
    References:21
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019